advertisement
Question
Posted by: sam | 2006/10/30

discharge

Hi doc,

I have a thick creamish discharge for the past 3 days. i am sexually active and have only been with my husband. the discharge is causing a little discomfort and causing a slight itchy feeling. im on a contraceptive and we dnt use any condoms. is this an std. please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement